# SDR ASAA2023092745350

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,015 hours, 18,061 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC 78249000 - APU BITE CURRENT STATUS SHOWS FC 49-72101, DATA MEMORY MODULE POWER SHOWS HIGH CURRENT. GROUNDED - YES. ON DEFERRAL.
